# SDR 95ZZZM759

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Condition: Leaking Oil
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 87 - MIAMI - NR 4 ENGINE OIL LOSS TWO GALLONS IN CLIMB AND 2 GALLONS MORE AT REDUCED POWER, RETURNED TO MIAMI.  INSTALLED HYDRAULIC PUMP CAVITY BOTTOM PLUG.  ENGINE RUN-UP, NO LEAK NOTED.  OVERWEIGHT LANDING INSPECTION PERFORMED PER CARD HVY PHASE 1.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
